MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS DMC GMBH COMBIDIAGNOST R90; TABLE, RADIOLOGIC

PHILIPS MEDICAL SYSTEMS DMC GMBH COMBIDIAGNOST R90; TABLE, RADIOLOGIC
Model Number 709030
Medical Device Problem Codes Poor Quality Image (1408); Device Handling Problem (3265); Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ref.Id: (b)(4).The combi diagnost r90 is a digital motorized remote controlled x-ray system used for radiographic and fluoroscopic imaging.Philips field service engineer (fse) went on site.A replacement of the affected detector is necessary.No details were provided about the circumstances when the detector fell down.As the customer did not make other claims, it is concluded that the detector was dropped by accident (use error).The affected detector was replaced.After replacement, the system meets manufacturers specification and is returned to use.Risk estimation revealed acceptable risk per risk benefit analysis, because actually, there is no feasible technical solution for this kind of ¿use error¿.This issue is further monitored and trended.
 
Event or Problem Description
The customer reported that the portable detector fell and has now artefacts in the image.A dropped detector can lead in worst case to a fracture in the foot.No injury reported.

Brand Name
COMBIDIAGNOST R90
Common Device Name
TABLE, RADIOLOGIC
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM  22335
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM   22335
Manufacturer Contact
dusty leppert
100 park avenue, suite 300
orange village, OH 44122
MDR Report Key17480266
Report Number3003768251-2023-00044
Device Sequence Number2531475
Product Code JAA
UDI-Device Identifier00884838076747
UDI-Public00884838076747
Combination Product (Y/N)N
Initial Reporter CountryLU
PMA/510(K) Number
K163210
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number709030
Device Catalogue Number709030
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2022
Initial Report FDA Received Date08/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown